# SDR 06FDEA1341

- Difficulty date: April 9, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT, FOUND CRACK ON RIGHT WING STRINGER 13 END WITH CRACK LENGTH OF APPROX 12".  FOUND CRACK ON RT WING STRINGER 13 END REPAIR CARRIED OUT AS PER SRM 57- 20-00 FIG 10 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
